# SDR SWAA2022071115122

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 16L BETWWEN BS 294.5 AND BS 303.9 WL 216 AT PASSENGER CABIN 2022-305796 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 60009161631; DUE DATE: 03-DEC-22;[02] PERFORMED PERMANENT REPAIR ON STRINGER 16L LOC. BTW BS 277+9 INCHES TO BS 303.5 AT PASSENGER CABIN MATERIAL USED BAC1498-161 P.O: 2022 159678; ANGLE 2E/A BAC1493-574 P.O: 2022 159679 AND CHANNEL BAC1493-248 P.O: 2022 159680 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.;[03] COMPLETE TASK CERTIFIED RII
